Back to All Events

BBY Grand Opening & Launch Party

FREE YOGA, DOOR PRIZES, LIVE MUSIC & MUCH MORE!!! BBY is opening and we couldn't be more excited. How better to celebrate our new studio than by throwing an awesome launch party for all our new friends? Saturday, August 12th we will be partying in style from 10am to 6pm. 

SCHEDULE BELOW: Everything is FREE & OPEN to the public!

10:00am – 10:30am: Coffee/Tea/Meditation

Start your weekend off right! Join the BBY family for warm beverages and morning meditation. Enjoy some complimentary Coffee, Teas, Waters, and vegan snacks while we settle in for a short, guided-meditation to prepare for the day. All are welcome to join!

10:30am – 11:00am: Beginner’s Yoga

Interested in what yoga is all about? Are you a total yoga newbie? Never tried yoga at all? Drop in for our mini beginner’s yoga session. This informal mini session lasts 30 minutes and is perfect to get a sample of what yoga is, how it works, and how it can work for you! All are welcome, so come as you are, drop in, and enjoy some free yoga, BBY style! All mats and props will be provided.

11:30am – Noon: Chair Yoga

This informal mini yoga session is taught by our founder and CEO, Yolanda Imprevento. Chair Yoga is a great all-inclusive way to get started with yoga and learn more about how it can benefit you. All are welcome during this FREE 30 minute yoga session, so come as you are, drop in, and enjoy some free yoga, BBY style! All mats and props will be provided.

Noon – 1:00pm: LUNCH + INSTURCTOR MEET & GREET

Come enjoy a free lunch with the BBY family! Meet our teachers, ask questions, and learn about how yoga can become a part of your life, all while enjoying DELICIOUS food catered by My Sweet Vegan. Also during this lunch break, Erin Zerbe will be available to offer FREE crystal readings. Not to be missed!

1:00pm – 130pm: Essential Oils Demo + Make and Take

What are essential oils and why is everyone so crazy about them? Join us for this FREE info session to learn what essential oils are, how they work, and how you can use them in your daily life! Everyone can make a blend or custom roller bottle to take home and try out. Tons of free samples available from the two biggest named in the Essential Oils Industry: Young Living & dōTERRA.

1:30pm – 2:00pm: Crystal Healing FAQ

This brief and informal info session is offered by our certified crystal healer: Erin Zerbe. Come out and learn a little about crystals and how they are used for healing and meditation. Have your crystal questions answered, and find out if a crystal healing session could help you!

2:30pm – 3:00pm: Chair Yoga

This informal mini yoga session is taught by our founder and CEO, Yolanda Imprevento. Chair Yoga is a great all-inclusive way to get started with yoga and learn more about how it can benefit you. All are welcome during this FREE 30 minute yoga session, so come as you are, drop in, and enjoy some free yoga, BBY style! All mats and props will be provided.

3:00pm – 3:30pm: Beginner’s Yoga

Interested in what yoga is all about? Are you a total yoga newbie? Never tried yoga at all? Drop in for our mini beginner’s yoga session. This informal mini session lasts 30 minutes and is perfect to get a sample of what yoga is, how it works, and how it can work for you! All are welcome, so come as you are, drop in, and enjoy some free yoga, BBY style! All mats and props will be provided.

3:30pm – 4:00pm: Vinyasa Flow 1

Looking to see if yoga can provide the workout you really need? Do you like challenge? Come check out our mini vinyasa flow session. This 30 minute class is sure to get the blood pumping and the prana (breath) pumping. Come as you are, this class is free and all mats and props will be provided.

4:00pm – 5:00pm: LIVE MUSIC + Info Sessions

We are so happy to announce that Charles DeAmor Clarke will be providing a FREE live concert from 3-4pm right here at BBY. Listen to the soothing sounds of meditative chants, the flute, didgeridoo, harp, and more all performed live by Charles DeAmor Clarke. All of our instructors will be available during this time to chat with you or answer your questions. FREE Crystal Readings available during this time!

5:00pm – 6:00pm: BBY Signature Flow + LIVE MUSIC

Join us on the beach at 6pm for our final event of the evening: Beach Belly’s Signature Beachfront Flow. Smell that soft ocean breeze as we settle into a full 1-hour yoga practice accompanied by live music from the talented Charles DeAmor Clarke. This flow class is FREE FOR ALL and open to the public. Mats and props will be provided, so come as you are, drop in, and find your zen with the BBY family!

 

Earlier Event: August 7
Sunset Full Moon Yoga
Later Event: August 19
Free Essential Oils Class